Thank you for your question. Everyone metabolizes fillers and Dysport differently due to the medications that we take, stress, lifestyle etc. This interaction has not been studied. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for the safest and most effective treatments. I hope this helps.
Does Cocaine Metabolize Dysport and Fillers Faster?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 6
It would be wise, and highly recommended not to use illegal substances such as recreational cocaine!
Dr. Grant Stevens
Cocaine effects on Dysport and fillers
Although cocaine will have no direct effect on either fillers or Dysport, the use of recreational cocaine can cause the progression of the aging process to proceed at a faster rate and you will likely need larger amounts of fillers if you continue to use the cocaine.
You might also like...
I would advise against the use of recreational cocaine. It will metabolize your product faster but more importantly it puts you at risk for a cardiovascular event such as a heart attack.
It is best not to use recreational cocaine. Yes, it will metabolize substances in your body faster. However, there are many health complications and concerns that happen when cocaine is used.
Dysport with illicit drugs
Cocaine causes most things to be metabolized faster. There is no study showing its effect on dysport. As a physician, I need to advise you not to use cocaine as it can lead to sudden cardiac death and early myocardial infarction (heart attack). From the standpoint of plastic surgery, it will erode your nasal septum.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.